# SDR SWIA201335528

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 14,643 hours, 8,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY FS 977.00 BETWEEN STRINGER 26L & 27L BELLY SKIN IS CHAFED.   C-CHECK BLENDED CHAFED AREA AT APPROXIMATELY FS 977.00 BETWEEN STRINGER 26L & 27L BELLY SKIN IAW AMM.
